# SDR 99ZZZX4067

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- System (JASC): 3250 · Landing Gear Steering System
- Part: Roll Pin
- Part number: AD5312A83
- Condition: Cracked
- Location: Nlg Steering
- Component: AIR860122
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT PIN CRACKED LENGTHWISE SUCH THAT IT COULD BE REMOVED BY HAND.  LOSS OF PIN WHEN INSTALLED IN AIRCRAFT WOULD RESULT IN LOSS OF STEERING.
